Annali di Matematica Pura ed Applicata

, Volume 189, Issue 2, pp 227–240

On a singular elliptic system at resonance

Article

DOI: 10.1007/s10231-009-0106-9

Cite this article as:
Bouchekif, M. & Nasri, Y. Annali di Matematica (2010) 189: 227. doi:10.1007/s10231-009-0106-9

Abstract

This paper is devoted to the study of an elliptic system with singular coefficients. Existence and multiplicity results at resonance are obtained via variational methods.

Keywords

Brézis-Nirenberg problem Singular coefficients Elliptic system at resonance Variational methods 

Mathematics Subject Classification (2000)

35J20 35J60 35B33 

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata and Springer-Verlag 2009

Authors and Affiliations

  1. 1.Département de MathématiquesUniversité de TlemcenTlemcenAlgeria

Personalised recommendations